# SDR UPS99828997

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, AFT L24L SUB-STRUCTURE DOOR JAM WEB HAS A CRACK IN FLANGE RADIUS ACID TEST FOR MATERIAL ID IAW MIL-STD-271F.  RECEIVED MATERIAL VERIFICATION, FABBED DOUBLER IAW DC8 SRM 53-2-0.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED DOUBLER IAW DC8 SRM 53-2-0.
